# SDR SIMA20201227002

- Difficulty date: December 27, 2020
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N933JN
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500918
- Aircraft time: 37,494 hours, 32,676 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Pin
- Condition: Corroded
- Location: Rt Wg Emer Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY EXIT LOWER FWD GUIDE PIN CORRODED.  R & R RT OVERWING EMERGENCY EXIT FWD PIN IAW EMB 145 AMM 52-21-00-820-801-A.
